Detail publikace
Numerical algorithm for nonlinear delayed differential systems of nth order
REBENDA, J. ŠMARDA, Z.
Originální název
Numerical algorithm for nonlinear delayed differential systems of nth order
Typ
článek v časopise ve Web of Science, Jimp
Jazyk
angličtina
Originální abstrakt
We propose a semianalytical technique convenient for numerical approximation of solutions of the initial value problem for p-dimensional delayed and neutral differential systems with constant, proportional and time varying delayed.
Klíčová slova
Differential transformation; Method of steps; Delayed differentila system
Autoři
REBENDA, J.; ŠMARDA, Z.
Vydáno
3. 3. 2019
ISSN
1687-1847
Periodikum
Advances in Difference Equations
Ročník
2019
Číslo
26
Stát
Spojené státy americké
Strany od
1
Strany do
13
Strany počet
13
URL
BibTex
@article{BUT157532,
author="Josef {Rebenda} and Zdeněk {Šmarda}",
title="Numerical algorithm for nonlinear delayed differential systems of nth order",
journal="Advances in Difference Equations",
year="2019",
volume="2019",
number="26",
pages="1--13",
doi="10.1186/s13662-019-1961-3",
issn="1687-1847",
url="https://advancesindifferenceequations.springeropen.com/articles/10.1186/s13662-019-1961-3"
}